... years of it?
Hi sub, I've never heard of it. I know first hand from my own personal experience its impossible because I had to call an ambulance. I thought I was going to die!! Because of the naloxone/ antagonist, you will go into severe withdrawal and its so horrific that u feel like ur dieing. Please make sure with ur doctor that u have gotten the methadone completely out of ur system if ur going to switch to suboxone.
Im in a similar situation but have only gotton info on my own. i am told not to gp more than 4-5 days on Subox dur to it being potential for another DOC.
I am on an island here with you and cant wait to here a response "from someone who has done it this way!"
Ive been on 180 morph mixed with Vics for 2.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 4 answers
Posted 6 Apr 2011 • 2 answers
Posted 23 Jul 2011 • 2 answers
Posted 20 Nov 2011 • 4 answers
Posted 24 Nov 2011 • 2 answers